Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE INC. REVOGENE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MERIDIAN BIOSCIENCE INC. REVOGENE
Model Number
610210
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the instrument became hot (not burning but had never felt that warm before).While no reports of injuries or burns were made, meridian bioscience has elected to submit this mdr out of an abundance of caution.
New Search
Submit an Adverse Event Report
Brand Name
REVOGENE
Common Device Name
REVOGENE
Manufacturer
(Section D)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer
(Section G)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer Contact
megan berling
3471 river hills dr.
cincinnati, OH 45244
5139914142
MDR Report Key
14700242
Report Number
1524213-2022-00006
Device Sequence Number
14638663
Product Code
OOI
UDI-Device Identifier
00840733102318
UDI-Public
(01)00840733102318
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
PMA/510(K) Number
K170558
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/15/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/09/2022
Device Model Number
610210
Device Catalogue Number
610210
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/27/2022
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/27/2021
Initial Report FDA Received Date
06/15/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
12/10/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown